# SDR YENA2025092600966

- Difficulty date: September 23, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 68,378 hours, 24,564 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#8400, BNA-BOS. (AIRCRAFT PERFORMED AN AIR TURNBACK TO BNA)  STRONG CHEMICAL ODOR ON TOFF.O2 MASKS DONNED; COMPLIED WITH INFORMATION NOTICE 2017-T015,SECTION B1.IDENTIFIED ODOR AT BOTH PACKS.DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00.AIRCRAFT OK FOR SERVICE.
